MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-10-AV; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME-10-AV; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100510HFIL-V-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was available for return to the manufacturer for analysis but has not been received yet.Therefore, the alleged product issue cannot be confirmed.If the device or new information is received, microvention inc.Will submit a supplemental report.The instructions for use (ifu) identifies premature and difficult or delayed coil detachment as potential complication associated with use of the device.
 
Event or Problem Description
It was reported that the embolization coil was used to treat a patient with a pre-ruptured aneurysm.After positioning a microcatheter into the aneurysm sack, the physician started deploying coils.A framing coil was first placed followed by the hydrofill coil that encountered resistance inside the microcatheter.During attempt to pull back, the coil unintentionally detached inside the microcatheter.Consequently, the ruptured aneurysm was treated.Reportedly, the patient was left with some non-specified deficits.
 
Additional Manufacturer Narrative
Additional information received.The physician indicated deficits could not be specified as the patient came in with a ruptured aneurysm with some deficits.The case was completed with other hydro coils.Patient was transferred to another hospital with no update of status.The device has not yet been returned to the manufacturer.
 
Additional Manufacturer Narrative
Additional information: h6, h10 (summary device evaluation).Summary device evaluation: the investigation of the coil system found the implant returned separated from the delivery system.The monofilament was found to experience a tensile break based on the profile of the tip.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.

Brand Name
HYDROFRAME-10-AV
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key14853380
Report Number2032493-2022-00249
Device Sequence Number17533465
Product Code HCG
UDI-Device Identifier00816777023292
UDI-Public(01)00816777023292(11)220322(17)270228(10)0000171561
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100510HFIL-V-A2
Device Catalogue Number100510HFIL-V
Device Lot Number0000171561
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer07/01/2022
08/19/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date07/15/2022
08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight90 KG